# SDR SWAA2012080806598

- Difficulty date: August 7, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N323SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23344
- Aircraft time: 80,216 hours, 71,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EEPLS INOP.  REMOVED AND REPLACED BATTERY PACK IAW AMM.
